Skip to content
New Deals Just Arrived!
New Deals Just Arrived!

Zyrtec 24 Hour Allergy Relief Capsules - Cetirizine HCl - 25ct

by Zyrtec
Sold out
Original price $20.69
Original price $20.69 - Original price $20.69
Original price $20.69
Current price $12.00
$12.00 - $12.00
Current price $12.00

Zyrtec Allergy Relief Liquid Gels, also known as Zyrtec allergy pills, provide 24-hour relief of your worst indoor and outdoor allergy symptoms. With 10 milligrams of the antihistamine cetirizine hydrochloride per capsule, these Zyrtec allergy tablets start working hard at hour 1 and work twice as hard when you take them again the next day. This seasonal allergy medicine, containing cetirizine hydrochloride 10mg, provides relief from symptoms caused by hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat. From the #1 allergist-recommended brand among OTC oral antihistamines, this cetirizine hydrochloride anti-allergy medicine is effective in treating indoor allergies from dust, mold, and pet dander, and outdoor allergies caused by tree pollen, weeds, and grasses. Zyrtec all-day allergy relief antihistamine capsules with cetirizine HCl are suitable for adults and children six years and older, with one dose providing effective allergy relief for a full 24 hours. This powerful allergy medicine is also available as kids allergy medicine, ensuring relief for the whole family.

Trial/Mini/Travel Size: Yes
Suggested Age: 6 Years and Up
Health Facts: Contains Antihistamine, Contains Certirizine HCL
Active Ingredient Strength Value: 10 Milligrams
Duration: 24 Hours
Product Form: Capsule
Primary Active Ingredient: Cetirizine
Package Quantity: 25
Features: Calming, 24 Hour Relief